# SDR SWIA200718053

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 484 INBOARD AND OUTBOARD CLIPS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP P/N 601R31171-17 ST LT STA 484 BL 27.00 PER REO 601R-53-41-059 AND ANGLE AT LT STA 484 BL 36.00 PER REO 601R-53-41-059.
